# SDR R61A201503260190

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 24,405 hours, 18,540 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 59128437
- Part serial: 5654
- Condition: Failed
- Location: Flap Skew
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FLAP FAIL MESSAGE. CREW RAN QRH WITH NO SUCCESS. CREW DECLARED AN EMERGENCY, DIVERTED AND WITH VEHICLES ROLLING, LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND FLAP SKEW SENSOR VOLTAGE OUT OF LIMITS.  MAINTENANCE R & R FLAP SKEW SENSOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
